# SDR SWIA2025040401211

- Difficulty date: December 11, 2024
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA62022-670-53-61-1716  N707SK MXCODEID52967-PR - AFT FUSELAGE OUTSIDE SKINR/H SIDE BETWEEN FS 1015.00 AND FS 1051.30 AND BETWEEN STR 27R AND STR 23R THERE ARE VARIOUS DENTS AND GOUGES AND NICKS.  REPAIRED AFT FUSELAGE OUTSIDE SKIN ON RH SIDE BETWEEN APPROX. F.S 1015 AND F.S 1051.30 BETWEEN STRINGERS 27R AND 23R REF. MHIRJ REO 670-53-61-1716 REV. A DATED 2020-09-20.  THIS TEMPORARY REPAIR IS VALID FOR 8000 FLIGHT HOURS., PART NUMBER:   - , SERIAL NUMBER: 10003, POSITION:  (C-CHECK RO 04/04/2025)COMPLIED WITH REPAIR AT AFT FUSELAGE OUTSIDE SKIN R/H SIDE BETWEEN FS 1015.00 AND FS 1051.30 AND BETWEEN STR 27R AND STR 23R PER REO REO 670-53-61-2462 REV -- DATED 2025-03-11 ALL STEPS COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
